# SDR CALA2011041500288

- Difficulty date: April 15, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 334459
- Aircraft time: 9,829 hours, 3,451 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMELL OF PLASTIC BURNING JUST AFTER TAKEOFF.  UPON ARRIVAL DEBRIEFED CREW AND FOUND SMELL HAD DISSIPATED BEFORE RETURN TO EWR.  PERFORMED IMMEDIATE INSPECTION OF LP PLENUM ( WHERE GROUND AIR CONDITION HOOKS UP) FOUND NO OIL RESIDUE. PERFORMED FIMTASK 21-00-00-810-806.  ALSO RAN ENGINES AT T/O POWER FOR 5 MIN BLEEDS OFF, 5 MIN BLEEDS ON, 5 MIN WITH PACKS ON. NO SMELL.
